question-icon

What Are The Side Effects Of Tudorza?

default
Posted on Thu, 12 Oct 2017
Question: COPD patient. New Dr changed med from duoneb to levalbuterol & tudorza. Having progressively bad side effects from Turdoza - cannot continue to use. Levalbuterol prescribed for 3 times daily. That is not enough to sustain reasonable breathing. can I increase the dosge or stop both new & return to duoneb? You advertise immediate answers. I can't wait 24 hrs to resume reasonable breathing.
doctor
Answered by Dr. Prof. Kunal Saha (4 hours later)
Brief Answer:
Can be done

Detailed Answer:
Thanks for asking on Healthcaremagic.

Yes you can try increasing the dose and see if it helps. You can also switch to Duoneb.

I am sorry that you had to wait. Sometimes the number of queries is overwhelming and bence the delay.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4471 Questions

premium_optimized

The User accepted the expert's answer

Share on
What Are The Side Effects Of Tudorza?

Brief Answer: Can be done Detailed Answer: Thanks for asking on Healthcaremagic. Yes you can try increasing the dose and see if it helps. You can also switch to Duoneb. I am sorry that you had to wait. Sometimes the number of queries is overwhelming and bence the delay. Regards